# SDR SWAA2022021793752

- Difficulty date: June 1, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; ATTACH CLIP CRACKED BELOW FLOOR LINE ON FWD SIDE OF STA 867 FRAME BETWEEN STR 26 AND 27L / REMOVED & REPLACED CLIP AFT CARGO BELOW FLOOR LINE STA 867 BETWEEN STR 26&27L IAW SRM 51-40-02-0G-0 & DWG 149A8102 REV:C
